# SDR ASAA2013052594903

- Difficulty date: May 25, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 18,464 hours, 5,774 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0003283
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 36,902 hours, 15,143 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPERATION DISPLAYS ON CDU WITH ASSOCIATED MAP FLAG ON F/O NO DISPLAY.  ACFT GROUNDED.  RESET C/B FMCS COMTR NR 1, NR 2  BOTH SYS RETURN TO NORMAL, MAP FLAG DISAPPEARED.  REF AMM 34-61-00-710-810 FMCS OPERATIONAL TEST.  TSR ISSUED.  REPLACED NR 1 FMC COMPUTER IAW AMM 34-61-02, GROUND FUNCTIONAL CHECK GOOD IAW AMM 34-61-00.
